# SDR DALA2015032502381

- Difficulty date: March 24, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 37,655 hours, 26,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGNS AT THE LT OVERWING HATCH WAS INOPERATIVE. MAINTENANCE REPLACED THE POWER SUPPLY.  OPS CHECKED GOOD.
